Ti teimatoa ni katamaroa ara website. Taibina aran te product ae ko kakaea nte bwaoki n search ke ni kauka All Products nte Menu bar ao ni mataku ni products

Amazon Basic Care Infants' Ibuprofen Oral Suspension, 50 mg/1.25 mL, Berry Flavor Concentrated Drops, Dye-Free, 1 fl oz (Pack of 1)

Description

About this item

·         ACTIVE INGREDIENT: This product contains 50 mg ibuprofen per 1.25 mL, a pain reliever, fever reducer and a nonsteroidal anti-inflammatory drug (NSAID). Compare to the active ingredient in Motrin Infants' Drops

·         DYE-FREE: This berry-flavored liquid pain reliever and fever reducer, formulated for infants ages 6 months to 23 months, is dye-free and non-staining. A syringe dosing device is included

·         PAIN RELIEVER AND FEVER REDUCER: Amazon Basic Care Infants' Concentrated Drops Ibuprofen Oral Suspension, 50 mg ibuprofen per 1.25 mL relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches

·         8 HOURS: Free of high fructose corn syrup and gluten, this infants' ibuprofen liquid oral suspension relieves pain and reduces fever for up to 8 hours

·         MADE FOR INFANTS ages 6 months to 23 months. Use only with enclosed syringe. Child-resistant safety cap. Berry flavor helps the medicine go down

 

Product Description

Compare to Motrin Infants' Drops active ingredient. The active ingredient in Amazon Basic Care Infants' Concentrated Drops Ibuprofen Oral Suspension, 50 mg per 1.25 mL, Berry Flavor, is 50 mg ibuprofen per 1.25 mL, pain reliever and fever reducer for infants ages 6 months to 23 months. This product temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches. Dye-free, non-staining infant ibuprofen is also free of high fructose corn syrup and gluten. Use only with enclosed syringe.

Product details

·         Product Dimensions ‏ : ‎ 1.31 x 2.13 x 4.88 inches; 2.08 ounces

·         Date First Available ‏ : ‎ May 9, 2021

·         Manufacturer ‏ : ‎ Amazon.com Services, LLC.

·         Country of Origin ‏ : ‎ USA

 

Brand

Amazon Basic Care

Special Feature

Non staining

Item dimensions L x W x H

1.31 x 2.13 x 4.88 inches

Product Benefits

Fever Control

Specific Uses For Product

Fever, Sore Throat

Product form

About this item ·         ACTIVE INGREDIENT: This product contains 50 mg ibuprofen per 1.25 mL, a pain reliever, fever reducer... Read more

SKU: 12829

Out of stock

$26.00 $20.00

Unfortunately, this product is out of stock

    • PRICE MATCH & SAVE MONEY
      Iai ae booraoi riki nakon aio? Anganira koauan te boo anne nte chat button i nano ke contact us nte menu i eta ao tina anganiko $5 am credit ni boobwai.
    • Guaranteed secure & safe checkout.

    Description

    About this item

    ·         ACTIVE INGREDIENT: This product contains 50 mg ibuprofen per 1.25 mL, a pain reliever, fever reducer and a nonsteroidal anti-inflammatory drug (NSAID). Compare to the active ingredient in Motrin Infants' Drops

    ·         DYE-FREE: This berry-flavored liquid pain reliever and fever reducer, formulated for infants ages 6 months to 23 months, is dye-free and non-staining. A syringe dosing device is included

    ·         PAIN RELIEVER AND FEVER REDUCER: Amazon Basic Care Infants' Concentrated Drops Ibuprofen Oral Suspension, 50 mg ibuprofen per 1.25 mL relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches

    ·         8 HOURS: Free of high fructose corn syrup and gluten, this infants' ibuprofen liquid oral suspension relieves pain and reduces fever for up to 8 hours

    ·         MADE FOR INFANTS ages 6 months to 23 months. Use only with enclosed syringe. Child-resistant safety cap. Berry flavor helps the medicine go down

     

    Product Description

    Compare to Motrin Infants' Drops active ingredient. The active ingredient in Amazon Basic Care Infants' Concentrated Drops Ibuprofen Oral Suspension, 50 mg per 1.25 mL, Berry Flavor, is 50 mg ibuprofen per 1.25 mL, pain reliever and fever reducer for infants ages 6 months to 23 months. This product temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches. Dye-free, non-staining infant ibuprofen is also free of high fructose corn syrup and gluten. Use only with enclosed syringe.

    Product details

    ·         Product Dimensions ‏ : ‎ 1.31 x 2.13 x 4.88 inches; 2.08 ounces

    ·         Date First Available ‏ : ‎ May 9, 2021

    ·         Manufacturer ‏ : ‎ Amazon.com Services, LLC.

    ·         Country of Origin ‏ : ‎ USA

     

    Brand

    Amazon Basic Care

    Special Feature

    Non staining

    Item dimensions L x W x H

    1.31 x 2.13 x 4.88 inches

    Product Benefits

    Fever Control

    Specific Uses For Product

    Fever, Sore Throat

    Customer Reviews

    Amazon Basic Care Infants' Ibuprofen Oral Suspension, 50 mg/1.25 mL, Berry Flavor Concentrated Drops, Dye-Free, 1 fl oz (Pack of 1)

    Amazon Basic Care Infants' Ibuprofen Oral Suspension, 50 mg/1.25 mL, Berry Flavor Concentrated Drops, Dye-Free, 1 fl oz (Pack of 1)

    0 out of 5 stars

    This product has no reviews yet

    Recently viewed products

    Footer image

    © 2025 Rickronk Enterprises, Powered by Shopify

      • Visa
      • Mastercard
      • American Express
      • PayPal
      • Diners Club
      • Discover

      Login

      Forgot your password?

      Don't have an account yet?
      Create account